# SDR ASAA0580404

- Difficulty date: July 19, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99579185
- Condition: Chafed
- Location: Fs 465-541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOOR PANEL HAS CHAFE MARKS ON LOWER SURFACE BONDED STIFFENER.  REPLACED STIFFENER.  (M)
